■混合随机变量序列加权和的矩完全收敛性  

Complete Moment Convergence for Weighted Sums of ■-Mixing Random Variable Series

在线阅读下载全文

作  者:陈芬[1,2] 

机构地区:[1]湖北大学数学与统计学院,武汉430062 [2]武汉学院信息及传播学院,武汉430212

出  处:《应用概率统计》2017年第2期139-150,共12页Chinese Journal of Applied Probability and Statistics

基  金:国家自然科学基金项目(批准号:10571139)资助

摘  要:本文研究了■混合随机变量序列加权和的矩完全收敛性,利用φ混合随机变量序列的Rosenthal型不等式,得到了■混合随机变量序列加权和的矩完全收敛性定理,这些结果推广和改进了已有的结果.In this paper, the complete moment convergence for weighted sums of ~φ-mixing random variable series are investigated. By using Rosenthal type inequality, we obtain complete moment convergence theorems for weighted sums of ~φ-mixing random variable series, which generalize and improve the corresponding results.

关 键 词:~φ混合随机变量序列 加权和 矩完全收敛 

分 类 号:O212.4[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象